# SDR SWAA2023112416282

- Difficulty date: October 30, 2023
- Submitted: November 24, 2023
- Operation: Air carrier
- Aircraft: N7888A
- Make and model: Boeing 737752
- Aircraft serial: 35124
- Aircraft time: 52,977 hours, 27,703 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT HAS CORROSION FROM BS 727A+14 - 727E+11; LBL 21; WL 154<[01] VERIFIED STEPS 1-4;[02] THIS DISCREPANCY WILL BE ACCOMPLISHED ON CARD TTG8Q00PBEQW;[03] VERIFIED. VERIFIED MEASUREMENTS.
